# SDR FDEA200907082540

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 22,540 hours, 11,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: A57863063
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT VERTICAL WEB AT RIB 24 HAS A 0.30 INCH CRACK.  REMOVED  DAMAGED VERTICAL WEB, FABRICATED REPLACEMENT WEB AND INSTALLED ON NR 1   SLAT RIB 24 IAW DWG A57863063 AND A300-600 SRM 57-42-11 AND SRM 51-72-10.
